\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction

Abstract Related Papers Cited by
  • We prove a comparison principle for viscosity solutions of a fully nonlinear equation satisfying a condition of non-degeneracy in a fixed direction. We apply these results to prove that a continuous solution of the corresponding Dirichlet problem exists. To obtain the existence of barrier functions and well-posedness, we find suitable explicit assumptions on the domain and on the ellipticity constants of the operator.
    Mathematics Subject Classification: 35J70, 35H20, 35J60.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Bardi and S. Bottacin, On the Dirichlet problem for nonlinear degenerate elliptic equations and applications to optimal control, Rend. Sem. Mat. Univ. Pol. Torino, 56 (1998), 13-39.

    [2]

    M. Bardi and I. Capuzzo Dolcetta, "Optimal Control and Viscosity Solutions of Hamilton-Jacobi Bellman Equations," Systems and Control: Foundations and Applications. Birkhauser, Boston, MA, 1997.

    [3]

    M. Bardi and P. Mannucci, On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations, Commun. Pure Appl. Anal., 5 (2006), 709-731.

    [4]

    M. Bardi and P. Mannucci, Comparison principles for subelliptic equations of Monge-Ampère type, Boll. Unione Mat. Ital., 9 (2008), 489-495.

    [5]

    M. Bardi and P. Mannucci, Comparison principles for equations of Monge-Ampère type in Carnot groups: a direct proof, Lecture Notes of Seminario Interdisciplinare di Matematica, 7 (2008), 41-51.

    [6]

    M. Bardi and P. Mannucci, Comparison principles and Dirichlet problem for fully nonlinear degenerate equations of Monge-Ampère type, to appear on Forum Math., published online May 2013, 2013-0067.doi: DOI: 10.1515/forum-2013-0067.

    [7]

    F. H. Beatrous, T. J. Bieske and J. J. Manfredi, The maximum principle for vector fields, in "The $p$-harmonic Equation and Recent Advances in Analysis," Contemp. Math., 370,

    [8]

    T. Bieske, On infinite harmonic functions on the Heisenberg group, Comm. Partial Differential Equations, 27 (2002), 727-761.

    [9]

    T. Bieske, Viscosity solutions on Grushin-type planes, Illinois J. Math., 46 (2002), 893-911.

    [10]

    T. Bieske and L. Capogna, The Aronsson-Euler equation for absolutely minimizing Lipschitz extensions with respect to Carnot-Carathodory metrics, Trans. Amer. Math. Soc., 357 (2005), 795-823.

    [11]

    I. Birindelli, I. Capuzzo Dolcetta and A. Cutrì, Indefinite semi-linear equations on the Heisenberg group: a priori bounds and existence, Comm. Partial Differential Equations, 23 (1998), 1123-1157.

    [12]

    I. Birindelli and B. Stroffolini, Existence theorems for fully nonlinear equations in the Heisenberg group, Subelliptic PDE's and applications to geometry and finance, Lect. Notes Semin. Interdiscip. Mat., Potenza, 6 (2007), 49-55.

    [13]

    A. Bonfiglioli, E. Lanconelli and F. Uguzzoni, "Stratified Lie Groups and Potential Theory For Their Sub-Laplacians," Springer, Berlin, 2007.

    [14]

    M. G. Crandall, Viscosity solutions: a primer, In "Viscosity Solutions and Applications," Lecture Notes in Mathematics, 1660. Springer, Berlin; C.I.M.E., Florence, 1997.

    [15]

    M. G. Crandall, H. Ishii and P. L. Lions, User's guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67.

    [16]

    A. Cutrì and N. Tchou, Barrier functions for Pucci-Heisenberg operators and applications, Int. J. Dyn. Syst. Differ. Equ., 1, 2 (2007), 117-131.

    [17]

    G. B. Folland and E. M. Stein, "Hardy Spaces on Homogeneous Groups," Princeton University Press, Princeton, 1982.

    [18]

    C. E. Gutierrez and A. Montanari, Maximum and comparison principles for convex functions on the Heisenberg group, Comm. Partial Differential Equations, 29 (2004), 1305-1334.

    [19]

    L. Hörmander, Hypoelliptic Second Order Differential Equations, Acta Math. Uppsala, 119 (1967), 147-17 .

    [20]

    M. A. Katsoulakis, A representation formula and regularizing properties for viscosity solutions of second-order fully nonlinear degenerate parabolic equations, Nonlinear Analysis, Theory, Methods & Appl., 24 (1995), 147-158.

    [21]

    H. Ishii and P. L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, J. Diff. Eq., 83 (1990), 26-78.

    [22]

    R. Jensen, The maximum principle for viscosity solutions of fully nonlinear second order partial differential equations, Arch. Rational Mech., 101 (1988), 1-27.

    [23]

    J. J. Manfredi, Nonlinear subelliptic equations on Carnot groups, Notes of a course given at the Third School on Analysis and Geometry in Metric Spaces, Trento, May 2003, available at http://www.pitt.edu/ manfredi/.

    [24]

    C. Y. Wang, The Aronsson equation for absolute minimizers of $L^\infty$-functionals associated with vector fields satisfying Hörmander's condition, Trans. Amer. Math. Soc. 359, 1 (2007), 91-113.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(73) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return